Only 25 and already have ED! -caused by topical steroid use?
So I'm only 25 and I think I have some ED caused by not only a misdiagnosis but an improper prescription also!!!
I had a sort of rash on the head of my penis going back even before I was sexually active. It has recently been correctly diagnosed by a dermatologist as a fungal thing.
Unfortunately, a couple years ago I went to my general physician (a big mistake!), and he prescribed me elocon 2% cream to put on the penis (it's a mid-high potency steroid). I really rarely used it ever, but there was one week that my rash was bad and I used it pretty frequently. Ever since that week it seems like my erections are softer. I used to get nightime erections all the time but now I can't remember the last time I've had one!!!
I went to the dermatologist and he was surprised I was given elocon to put down there. Reading some things online it looks like prolonged use can atrophy the tissues.
I went to a urologist and he kind of scoffed at me and said it was all in my head. But at the same time, he didn't know what elocon cream was and he said that there should be no hazards with putting topical steroids on the genetals. So this made me doubt him.
It seems like with stimulation I can make the penis reach full erection, but the problem is the blood doesn't want to stay there and quickly leaves. Perhaps the elocon made the mechanism that holds the blood in the penis malfunction?
What should I do? Any similar experiences?